# SDR DALA2019082404946

- Difficulty date: August 23, 2019
- Submitted: August 24, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW FR 16 TO FR 17 AND FR 19 TO FR 20 LEVEL STR 28L IN LATERAL AVIONIC COMP LH (1 EA), REPLACED WEB LOCATED BTW FR 16 TO FR 20 AT LEVEL OF STR 28L IN LATERAL AVIONIC COMPARTMENT LH SIDE ASPER A320 SRM 51-72-11 AND DWG D53113501010 AND DWG D53118135000
